| Catalog Number |
6720-0435 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.A stem, head and liner were revised to a restoration modular stem construct with another head and liner.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
The following devices were also listed in this report: biolox 36 +0 head; cat# unk_shc ; lot# unknown.36d 0° liner; cat# unk_jr; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.H3 other text : device not available.